# SDR KCSA2025101956

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 101,277 hours, 15,017 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK MESSAGE.   BOTH DOORS FLIGHT LOCK ACTUATORS OPERATIONAL CHECKS NORMAL IAW B747-400 AMM 52-23-00.
